# SDR DALA2022021400934

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 65,974 hours, 21,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 1R DOOR KNUCKLE WONT COME OUT. CORRECTIVE ACTION: REMOVED DEBRIS OPS NML. (8145568)
